On the attracting orbit of a non-linear transformation arising from renormalization of hierarchically interacting diffusions. I. The compact case

Leiden Repository

On the attracting orbit of a non-linear transformation arising from renormalization of hierarchically interacting diffusions. I. The compact case

Type: Article / Letter to editor
Title: On the attracting orbit of a non-linear transformation arising from renormalization of hierarchically interacting diffusions. I. The compact case
Author: Baillon, J.B.Clément, P.Greven, A.Hollander, W.T.F. den
Journal Title: Canadian Journal of Mathematics
Issue: 1
Volume: 47
Start Page: 3
End Page: 27
Pages: 25
Publisher: Canadian Mathematical Society
Issue Date: 1995
Uri: https://cms.math.ca/10.4153/CJM-1995-001-2
Handle: http://hdl.handle.net/1887/63061
 

Files in this item

Description Size View
application/pdf Canadian_Journal_of_Mathematics_47oe1995oe3.pdf 1.770Mb View/Open Full text at publisher site

This item appears in the following Collection(s)